Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
192 Publications
2000 | Journal Article | LibreCat-ID: 51419
J. Hilgert and W. Bertram, “Geometric Hardy and Bergman Spaces,” Michigan Math. J., vol. 47, pp. 235–263, 2000.
LibreCat
2000 | Book (Editor) | LibreCat-ID: 51592
J. Hilgert, H.-D. Doebner, and V. K. Dobrev, Eds., Lie Theory and its Applcations in Physics III. World Scientific, 2000.
LibreCat
1999 | Journal Article | LibreCat-ID: 51422
J. Hilgert and B. Krötz, “Representations, Characters, and Spherical Functions Associated to Causal Symmetric Spaces,” J. Funct. Anal., vol. 169, pp. 357–390, 1999.
LibreCat
1999 | Book Review | LibreCat-ID: 51581
J. Hilgert, “Guillemin, V., E. Lerman, S. Sternberg. Symplectic fibration and Multiplicity Diagrams (Cambridge University Press, 1996),” JBer. DMV, vol. 101. 1999.
LibreCat
1999 | Journal Article | LibreCat-ID: 51424
J. Hilgert, A. Neumann , and G. Ólafsson, “A Conjugacy Theorem for Symmetric Spaces,” Math. Annalen, vol. 313, pp. 785–791, 1999.
LibreCat
1999 | Journal Article | LibreCat-ID: 51423
J. Hilgert and B. Krötz, “Weighted Bergman Spaces Associated to Causal Symmetric Spaces,” Manus. Math., vol. 99, pp. 151–180, 1999.
LibreCat
1999 | Journal Article | LibreCat-ID: 51421
J. Hilgert and K.-H. Neeb, “Positive Definite Spherical Functions on Olshanskii Domains,” Trans. AMS., vol. 352, pp. 1345–1380, 1999.
LibreCat
1998 | Book Chapter | LibreCat-ID: 51477
J. Hilgert and K.-H. Neeb, “Invariant Cones in Real Representations,” in Positivity in Lie Theory: Open Problems, J. Hilgert, J. D. Lawson, K.-H. Neeb, and E. B. Vinberg, Eds. Berlin: De Gruyter, 1998.
LibreCat
1998 | Book Chapter | LibreCat-ID: 51475
J. Hilgert and W. Bertram, “Reproducing Kernels on Vector Bundles,” in Lie Theory and its Applications in Physics, H. D. Doebner, V. Dobrev, and J. Hilgert, Eds. Singapore: World Scientific, 1998.
LibreCat
1998 | Journal Article | LibreCat-ID: 51425
J. Hilgert and W. Bertram, “Hardy Spaces and Analytic Continuation of Bergman Spaces,” Bull. Math. Soc. Francaise, vol. 126, pp. 435–482, 1998.
LibreCat
1998 | Journal Article | LibreCat-ID: 51426
J. Hilgert and K.-H. Neeb, “Poisson Lie Groups and Non-Linear Convexity Theorems,” Math. Nachr., vol. 191, pp. 153–187, 1998.
LibreCat
1998 | Book (Editor) | LibreCat-ID: 51594
J. Hilgert, H.-D. Doebner, and V. K. Dobrev, Eds., Lie Theory and its Applcations in Physics II. World Scientific, 1998.
LibreCat
1998 | Book (Editor) | LibreCat-ID: 51593
J. Hilgert, J. D. Lawson, K.-H. Neeb, and E. B. Vinberg, Eds., Positivity in Lie Theory. De Gruyter, , 1998.
LibreCat
1997 | Journal Article | LibreCat-ID: 51427
J. Hilgert, “Singular Unitary Highest Weight Representations via Geometric Quantization,” Reports on Math. Physics, vol. 40, pp. 209–215, 1997.
LibreCat
1997 | Book Review | LibreCat-ID: 51582
J. Hilgert, “Vaisman, I. Lectures on the Geometry of Poisson Manifolds (Birkhäuser, Boston, 1994),” JBer. DMV, vol. 99. 1997.
LibreCat
1997 | Book | LibreCat-ID: 51495
J. Hilgert and G. Ólafsson, Causal Symmetric Spaces, Geometry and Harmonic Analysis. San Diego: Academic Press, 1997.
LibreCat
| Download (ext.)
1996 | Journal Article | LibreCat-ID: 51429
J. Hilgert, K.-H. Neeb, and B. Orsted, “Unitary Highest Weight Representations via the Orbit Method I: The Scalar Case,” Acta Appl.. Math., vol. 44, pp. 151–184, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51430
J. Hilgert, K.-H. Neeb, and B. Orsted, “Conal Heisenberg Algebras and Associated Hilbert Spaces,” J. reine angew. Math., vol. 474, pp. 67–112, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51431
J. Hilgert and K.-H. Neeb, “Orthogonal Lie Algrebras with Cone Potential,” Commun. in Alg., vol. 24, pp. 433–444, 1996.
LibreCat
1996 | Journal Article | LibreCat-ID: 51428
J. Hilgert and K.-H. Neeb, “Spherical Functions on Olshanskii Spaces,” J. Funct. Anal., vol. 142, pp. 446–493, 1996.
LibreCat